MAUDE Adverse Event Report: Nobel Biocare AB Göteborg NobelParallel CC RP 4.3x11.5mm; Endosseous Dental Implant

Nobel Biocare AB Göteborg NobelParallel CC RP 4.3x11.5mm; Endosseous Dental Implant
Catalog Number 37973
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury

Brand Name
NobelParallel CC RP 4.3x11.5mm
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Nobel Biocare AB Göteborg
västra hamngatan 1
göteborg 41117
SW  41117
Manufacturer (Section G)
Nobel Biocare AB Göteborg
västra hamngatan 1
göteborg 41117
SW   41117
Manufacturer Contact
gayco meel
heierkerweg 1b
venlo 5928 -RM
NL   5928 RM
+031()623202508
MDR Report Key50954056
Report Number9611993-2026-136658
Device Sequence Number9499069
Product Code DZE
UDI-Device Identifier07332747161281
UDI-Public(01)07332747161281(10)13141511(17)271015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173418
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number37973
Device Lot Number13141511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale